# SDR SDRO2002004

- Difficulty date: April 18, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N117NY
- Make and model: Bolkms BK117A3
- Aircraft serial: 7110
- Aircraft time: 4,284 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 140811
- Condition: Leaking
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON LANDING, CREW SMELLED FUEL ODOR.  FOUND FUEL POURING FROM FUEL PUMP ACCESS PANEL ON BOTTOM OF FUSELAGE.
